# SDR YENA201908290487

- Difficulty date: August 29, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N373JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000624
- Aircraft time: 18,394 hours, 12,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1445, BOS-CLT. L1 DOOR ARMING LEVER WILL NOT MOVE FREELY AND WILL NOT ARM. L1 VENT FLAP LEVER WORKS OK. 5TH WRITE UP SINCE 8/22; FOUND L1 DOOR GIRT BAR RUBBING AGAINST FLOOR FITTINGS WHILE TRYING TO ENGAGE. ADJUSTED BOTH FLOOR FITTINGS IAW AMM 52-11-40. OPS CHECK GOOD. A/C OK FOR SERVICE.
